# SDR UIEA2021051801144

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,639 hours, 18,374 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSSAGE - CARGO A/C TEMP.( PERFORM SYSTEM BITE CHECK OF THE AIR SUPPLY CONTROL SYSTEM IAW AMM 26-23-00. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED BY MX. STATUS MSG NO LONGER APPEARS. )
